The Cause Of The Blood Vessels Used In The IV Feels Smaller?
Hello doctor .. r n Last year I was hospitalized for 8 days. After 6 months, the blood vessels used for the IV needle had shrunk down to the upper arm of the breast, while the blood vessels near his fingers were still large. So, is the blood vessel used by the infusion blocked or what is it? And what are the side effects if the blood vessels shrink? thanks.
Blood vessels have the ability to enlarge or shrink depending on the condition that causes imbalance in the body.
Blood vessels can shrink in the following conditions:
1. 1. Cold temperatures, the body tends to compensate in the form of shrinking blood vessels to prevent heat loss
2. 2. Conditions of stress or panic, if there is a change in emotions the body will be more alert so that the blood vessels will shrink in order not to be prone to bleeding
3. 3. In old age, blood vessels tend to collapse easily due to reduced elasticity and the healing process
The infusion that is inserted into the vein aims to provide additional nutrition including reducing signs of dehydration. Blood vessels tend to shrink in conditions of dehydration. However, due to its elastic nature, blood vessels will vary in diameter according to changing conditions that occur at any time. Blood vessels will not remain in size, because it is a form of protection in the body.
It's a good idea to routinely see a doctor at a health facility for routine check-ups and find out risk factors related to disease in blood vessels.
May be useful.